# SDR AALA201801269001

- Difficulty date: January 15, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004720000
- Condition: Corroded
- Location: Nr 2 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BOLT BS 8744, RIB 16 TO RIB 17, SLAT TRACK NR 2 ON THE RIGHT WING. REPLACED THE SLAT TRACK BOLT IAW AMM 27-84-63-400-002-A.
